# SDR SWAA2023071757992

- Difficulty date: June 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN STAB STA 184.70 ;9' FROM FRONT SPAR BETWEEN 2ND AND 3RD I/B ROW. CRACK LENGTH : 0.593' CRACK FOUND AT RIGHT HORIONTAL STABILIER LOWER SKIN STAB STA 184.70 9' FROM FRONT SPAR BETWEEN 2ND AND 3RD I/B ROW. CRACK LENGTH : 0.593'<[01] WORK ACCOMPLISHED PER EA 23-155-01957.;[02] C/W
